Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
13owman

Does accutane affect your athletic performance?

Any athletes out there use accutane? How have you been progressing athleticly ever since you have taken accutane? Have you noticed weaker muscle... any permanent joint pains? Longer recoveries? Ect.

Share this post


Link to post
Share on other sites

Im currently on accutane and im a soccer player. Lately my legs and muscles have felt a bit weaker, could all be in my head though. I also have on and off pain in my toes and heels...not sure if this is due to accutane, or if accutane intensifies it, or if it has no relation at all...Just throwing it out there though.

Edited by joga

Share this post


Link to post
Share on other sites

I would not consider myself an athlete but I exercise very regularly. I dance and do quite a bit of yoga. While on accutane, I've had to stop all these things, due to jointpain and muscle weakness. I've lost a lot of weight with accutane. Did six months January until June. Once I stopped, the strength and flexibility came back fairly quickly though, but I'm back on accutane now and the pain is as bad as ever. I have not been off it long enough to tell, but it seems that joint flexibility could be affected permanently.

Share this post


Link to post
Share on other sites

Joga, look up plantar fasciitis, you could have a case of it, i had heel pain for a bit and its just annoying.

When you say join flexibility what exactly are you talking about? You get pain when you bend your joint past a certain point? Or is your stretching not affecting your flexibility?

Share this post


Link to post
Share on other sites

i play college football and am taking accutane. havent noticed any decrease in athletic performance.. lower back is a little sore but could be unrelated to accutane

Share this post


Link to post
Share on other sites
Joga, look up plantar fasciitis, you could have a case of it, i had heel pain for a bit and its just annoying.

When you say join flexibility what exactly are you talking about? You get pain when you bend your joint past a certain point? Or is your stretching not affecting your flexibility?

Im not even sure if the pain is due to accutane, and I doubt I suffer from what you mentioned as I just began to get the pain in the heels a couple weeks ago and its on and off. Also, im currently playing on hard surfaces with shoes that dont offer much stability and protection, and I get hacked and kicked constantly in games..lol...Im just going to calm down a bit with the soccer. I guess it was a smart decision afterall not to play for my university this year...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×